Manganese is a common component of human joint supplements and may be a source of ingestion and subsequent toxicosis in dogs. Although hepatotoxicity secondary to manganese toxicosis has been reported in dogs before, no descriptions of successful management of manganese toxicosis has been reported in veterinary literature. A 5 yr old spayed female Shetland sheepdog and a 5 yr old female Shetland sheepdog were evaluated following accidental ingestion of a joint supplement. Consultation with a toxicologist revealed concern for manganese toxicosis resulting in hepatic injury. Both dogs developed subsequent acute liver injury, despite decontamination and initial management with N-acetylcysteine and cholestyramine. The patients were managed with calcium ethylenediaminetetraacetic acid, paraaminosalicylic acid, allopurinol, Vitamin E, ginkgo biloba, and S-adenosylmethionine/silybin. Liver values returned to normal in both dogs. Manganese exposure was confirmed with urine manganese analysis in one dog and fecal examination in the other dog. A previous case report detailed the fatal manganese toxicosis in a dog; this case report describes the successful management of severe acute hepatic injury secondary to manganese toxicosis. The combination of medications used above may be used for successful treatment of manganese toxicosis in dogs.